# SDR DJSR20170307001

- Difficulty date: March 7, 2017
- Submitted: March 9, 2017
- Operation: General aviation
- Filed by: IFL Group Inc, repair station DJSR211D
- Aircraft: N521FL
- Make and model: Amd FALCON20C5
- Aircraft serial: 068
- Aircraft time: 24,298 hours, 20,187 cycles
- System (JASC): 2612 · Fire Detection
- Part: Probe
- Part number: 1734361450F
- Condition: Defective
- Location: Apu Bay
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: F, A

## Discrepancy

APU FIRE WARNING ILLUMINATED, BLEW APU FIRE BOTTLE.
